MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Positioning Failure (1158); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was removed not fully constrained.The 80% stenosed target lesion was located in the severely tortuous and severely calcified bronchial artery.A 20x55/10fr uni plus 75cm wallstent endoprosthesis stent was advanced for treatment.However, during the procedure, the stent failed to deploy.The stent was not fully constrained when removed and the tip was outside the sheath.The procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient condition was stable.
 
Event or Problem Description
It was reported that the device was removed not fully reconstrained.The 80% stenosed target lesion was located in the severely tortuous and severely calcified bronchial artery.A 20x55/10fr uni plus 75cm wallstent endoprosthesis stent was advanced for treatment.However, during the procedure, the stent failed to deploy.The stent was not fully reconstrained when removed and the tip was outside the sheath.The procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient condition was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.A wallstent uni plus device was received for analysis, the following attributes were examined: a visual and tactile examination identified a shaft kink 50mm proximal from the distal tip.The investigator was unable to deploy the stent due to the shaft kink.This concludes the product analysis.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16240330
Report Number2124215-2023-01831
Device Sequence Number6605532
Product Code JCT
UDI-Device Identifier08714729204107
UDI-Public08714729204107
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2023
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0026580982
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight76 KG